# SDR SWAA2022012782852

- Difficulty date: June 21, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 64,331 hours, 37,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 453A261125
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STA 727+4 LOWER HORSESHOE ANGLE IS DEFORMED AND CRACKED / RECIEVED AND VERIFIED A NEW COMPLETE LOWER HORSESHOE ANGLE (CAP STRIP ASSY) P/N 453A2611-25; A TAG A67843 I/A/W B737 AIPC 25-52-10-02 AND BOEING DRAWING 453A2611 REV F
